# SDR 95FDEA00499

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Strap
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 K-FLAP O/B LOWER BONDING VAMPER UPPER ATTACH POINT IS CORRODED.  CLEANED AND TREATED PER EWO NR 95-2426, CORROSION ON NR 1K-FLAP O/B LOWER BONDING VAMPER ATTACH POINT AS WELL AS FEDEX EA 7-5750-24438.
